Fuzzy Para-Lindelof Spaces

Baiju, T and John, Sunil Jacob (2009) Fuzzy Para-Lindelof Spaces. Proyecciones Journal of Mathematics, 28 (3). pp. 253-270. ISSN 0716-0917


Download (220kB)
Official URL: http://www.scielo.cl/scielo.php?pid=S0716-09172009...


In this paper we introduce the concept of Para-Lindelof spaces in L-topological spaces by means of locally countable families of L-fuzzy sets. Further some characterizations of fuzzy para-Lindelofness and flintily para-Lindelofness in the weakly induced L-topological spaces are also obtained. More over the behavior of fuzzy para-Lindelof spaces under various types of maps such as fuzzy closed maps, fuzzy perfect maps are also investigated.

Item Type: Article
Uncontrolled Keywords: L-Topology, Fuzzy para-Lindelofness, Flintily para- Lindelofness, locally countable family.
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 08 Sep 2011 10:50
Last Modified: 08 Sep 2011 10:50
URI: http://eprints.manipal.edu/id/eprint/1294

Actions (login required)

View Item View Item